I started imprimine five weeks ago. My personality has changed. I have had moments when I got upset and instintantly wanted to commit suicide. The pain was soo much better. Actually better physically than I have since my strokes 13 years ago. I’m on Zoloft and ultram Er 300,percocet,neurontion, synthorid for graves disease, and. Xanax. Thank god for Xanax … Each day I’ve gotten meaner shorter panic attacks tens times a day. Now feeling suicidal yesterday. God what I put my family thru. I’m not going to do anything. But am scared I could. It’s not me. It’s not me. I I was to take them every other day for two weeks now and the damn pain is a 9 not a 3 lIke it was. Please tell me if anyone else had this problem. They know that imprimine affects all of my other medicines. Thank god for Paul and my girls but the medicine doesnt care. I’m doing a little better today. But cant see dr till Monday at 3… Feels good to vent. It’s like screaming it outloud. Love all my fellow avm stroke survivors. And families of those with avms. Thanks again. Jen
You are on some serious meds. I googled Imprimine and it can cause suicidal tendencies. Call your doctor immdeditiately and leave a message. Also, call your pharmacist. If the pain gets worse…go to the emergency room. Yes…I understand no one wants to spend hours in the ER but I do not want to read about you on some news website. We care what happens to you on here!
Call your Dr. ASAP Please. And if you can't reach him go to the ER immediately. You have to do this to protect yourself from you right now. You will get past this. Dr can slowly switch theMeds so you feel better. And keep a positive attitude. It has helped me in a huge way. Recovery is a process. I just keep putting one foot in front of the other.
Good Luck to you
Hope, the very first notation on this drug at http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000667/
is that it is known to produce suicidal thoughts.
Like others have said, don't fool around with such a powerful reaction to this drug, it's tricking your mind and so you should call your doctor immediately and tell her/him. Also the ER if you are having an attack, just go. Don't let the drug trick you. There are always other drugs to try that don't trick your brain like that.
Good luck and keep on. Always reach out when you are in need. You are not alone.
Thank u all so much. Yesterday was allot better. Had my high high anxiety but I’m trying to not blame me but my medicine. I’m not this weak person but I’m human. I haven’t felt suicidal since but it’s because I was was taking every other day. And i quit it and the pain is soo bad im completely bedbound again especially because i want to hide so i cant be mean to anyone. Now the cant see me till Monday. Which the receptionist should have told me what to do until then. When u say I’m scared that at any one thing I get upset about I could just slit my wrists. Shows how much anyone else but my family and m new avm family. U have all really made a huge difference. Thank u. I still feel spurts of outright asswholeness… But not suicidal. In major fledgling pain again. Well it was the best month of my life since my stroke physically. But the better the pain the more insane I was feeling. Tonight I unfortunately have to take that damn pill. But I will go to ER if necessary. Thank u all and I’ll keep ya updated. Hopefully my normal loving goofy and I am one funny ass chick. Sorry about cursing. But I am. Laugh out loud love u all
Oh my god thank u for this link. I’m feeling manic. Anxiety. Eyes twitching. Neck pain. Up and down. I also saw that four of the medicines I’m taking will cause problems. Thyroid medication. Zoloft ultram percocet and any over counter medicines. Thank u. U r all so helpful. Especially when u feel l Like I did. I’m feelin ok today. But I scared if I quit taking it. But I’m more scared the manic moments could kill me. I’m never like this. Never. I’m so positive. So it’s the pills. Not me. Thank u